Publications HAL du projet ANR. RAGE

2024

Article dans une revue

titre
Homogeneous Sobolev global-in-time maximal regularity and related trace estimates
auteur
Anatole Gaudin
article
Journal of Evolution Equations, 2024, 24 (1), pp.15. ⟨10.1007/s00028-024-00946-x⟩
Resume_court
In this paper, we prove global-in-time $\dot{\mathrm{H}}^{\alpha,q}$-maximal regularity for a class .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s00028-024-00946-x
Accès au bibtex
BibTex
titre
Weyl’s law for singular Riemannian manifolds
auteur
Yacine Chitour, Dario Prandi, Luca Rizzi
article
Journal de Mathématiques Pures et Appliquées, 2024, 181, pp.113-151. ⟨10.1016/j.matpur.2023.10.004⟩
Resume_court
We study the asymptotic growth of the eigenvalues of the Laplace-Beltrami operator on singular Riema .....
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.matpur.2023.10.004
Accès au texte intégral et bibtex
https://hal.science/hal-01902740/file/Weyl-main-revision-also-for-arxiv.pdf BibTex

2023

Article dans une revue

titre
Convergence of the Yamabe flow on singular spaces with positive Yamabe constant
auteur
Gilles Carron, Jørgen Olsen Lye, Boris Vertman
article
Tohoku mathematical journal, 2023, 75 (4), ⟨10.2748/tmj.20220616⟩
Resume_court
In this work, we study the convergence of the normalized Yamabe flow with positive Yamabe constant o .....
typdoc
Article dans une revue
DOI
DOI : 10.2748/tmj.20220616
Accès au bibtex
https://arxiv.org/pdf/2106.01799 BibTex
titre
Failure of curvature-dimension conditions on sub-Riemannian manifolds via tangent isometries
auteur
Luca Rizzi, Giorgio Stefani
article
Journal of Functional Analysis, 2023, 285 (9), pp.110099. ⟨10.1016/j.jfa.2023.110099⟩
Resume_court
We prove that, on any sub-Riemannian manifold endowed with a positive smooth measure, the Bakry-\'Em .....
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jfa.2023.110099
Accès au bibtex
https://arxiv.org/pdf/2301.00735 BibTex
titre
A universal variational framework for parabolic equations and systems
auteur
Pascal Auscher, Moritz Egert
article
Calculus of Variations and Partial Differential Equations, 2023, 62 (249)
Resume_court
We propose a variational approach to solve Cauchy problems for parabolic equations and systems indep .....
typdoc
Article dans une revue
Accès au texte intégral et bibtex
https://hal.science/hal-03879193/file/AE-parabolic-final-v3.pdf BibTex
titre
The Yamabe flow on asymptotically Euclidean manifolds with nonpositive Yamabe constant
auteur
Gilles Carron, Eric Chen, Yi Wang
article
Journal of Functional Analysis, 2023, 284 (6), pp.109823. ⟨10.1016/j.jfa.2022.109823⟩
Resume_court
We study the Yamabe flow on asymptotically flat manifolds with non-positive Yamabe constant $Y\leq 0 .....
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jfa.2022.109823
Accès au bibtex
https://arxiv.org/pdf/2207.07003 BibTex
titre
Relative heat content asymptotics for sub-Riemannian manifolds
auteur
Andrei Agrachev, Luca Rizzi, Tommaso Rossi
article
Analysis & PDE, In press
Resume_court
The relative heat content associated with a subset $\Omega\subset M$ of a sub-Riemannian manifold, i .....
typdoc
Article dans une revue
Accès au bibtex
https://arxiv.org/pdf/2110.03926 BibTex

Ouvrages

titre
Boundary value problems and Hardy spaces for elliptic systems with block structure
auteur
Pascal Auscher, Moritz Egert
article
birkhäuser, 346, 2023, 978-3-031-29972-8
Resume_court
For elliptic systems with block structure in the upper half-space and t-independent coefficients, we .....
typdoc
Ouvrages
Accès au texte intégral et bibtex
https://hal.science/hal-03037758/file/AE-block-complete.pdf BibTex

Pré-publication, Document de travail

titre
On well-posedness and maximal regularity for parabolic Cauchy problems on weighted tent spaces
auteur
Pascal Auscher, Hedong Hou
article
2023
Resume_court
We prove well-posedness in weighted tent spaces of weak solutions to the Cauchy problem $\partial_t .....
typdoc
Pré-publication, Document de travail
DOI
DOI : 10.48550/arXiv.2311.04844
Accès au texte intégral et bibtex
https://hal.science/hal-04276113/file/WPMRTent_Nov08.pdf BibTex
titre
On representation of solutions to the heat equation
auteur
Pascal Auscher, Hedong Hou
article
2023
Resume_court
We propose a simple method to obtain semigroup representation of solutions to the heat equation usin .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-04248119/file/main.pdf BibTex
titre
Homogeneous Sobolev and Besov spaces on special Lipschitz domains and their traces
auteur
Anatole Gaudin
article
2023
Resume_court
We propose here to garnish the folklore of function spaces on Lipschitz domains. We prove the bounde .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-04086184/file/main.pdf BibTex
titre
Homogeneous Sobolev global-in-time maximal regularity and related trace estimates
auteur
Anatole Gaudin
article
2023
Resume_court
In this paper, we prove global-in-time $\dot{\mathrm{H}}^{\alpha,q}$-maximal regularity for a class .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03993475/file/main.pdf BibTex
titre
COVARIANCE INEQUALITIES FOR CONVEX AND LOG-CONCAVE FUNCTIONS
auteur
Michel Bonnefont, Erwan Hillion, Adrien Saumard
article
2023
Resume_court
Extending results of Hargé and Hu for the Gaussian measure, we prove inequalities for the covarianc .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03979978/file/dim1_tensorization.pdf BibTex
titre
A NOTE ON THE SPECTRAL GAP FOR LOG-CONCAVE PROBABILITY MEASURES ON CONVEX BODIES
auteur
Michel Bonnefont, Aldéric Joulin
article
2023
Resume_court
Motivated by some statistical issues derived from Global Sensitivity Analysis, we provide explicit l .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03979877/file/bj_boundary.pdf BibTex
titre
Poincaré inequalities and integrated curvature-dimension criterion for generalised Cauchy and convex measures
auteur
Baptiste Nicolas Huguet
article
2023
Resume_court
We obtain new sharp weighted Poincaré inequalities on Riemannian manifolds for a general class of m .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03973129/file/huguet_Poincare_inequalities.pdf BibTex
titre
MAXIMAL REGULARITY AS A TOOL FOR PARTIAL DIFFERENTIAL EQUATIONS
auteur
Sylvie Monniaux
article
2023
Resume_court
In the last decades, a lot of progress has been made on the subject of maximal regularity. The prope .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-04283279/file/SMonniaux.pdf BibTex

2022

Article dans une revue

titre
Torus stability under Kato bounds on the Ricci curvature
auteur
Gilles Carron, Ilaria Mondello, David Tewodrose
article
Journal of the London Mathematical Society, 2022, 107 (3), pp.943-972. ⟨10.1112/jlms.12704⟩
Resume_court
We show two stability results for a closed Riemannian manifold whose Ricci curvature is small in the .....
typdoc
Article dans une revue
DOI
DOI : 10.1112/jlms.12704
Accès au bibtex
https://arxiv.org/pdf/2207.05419 BibTex

Communication dans un congrès

titre
PointProofs, Revisited
auteur
Benoît Libert, Alain Passelègue, Mahshid Riahinia
article
Asiacrypt 2022 - International Conference on the Theory and Application of Cryptology and Information Security, Dec 2022, Taipei, Taiwan
Resume_court
Vector commitments allow a user to commit to a vector of length n using a constant-size commitment w .....
typdoc
Communication dans un congrès
Accès au texte intégral et bibtex
https://hal.science/hal-03903981/file/asiacrypt2022-final314.pdf BibTex

Pré-publication, Document de travail

titre
BOUNDEDNESS OF SCHRÖDINGER OPERATOR IN ENERGY SPACE
auteur
Gilles Carron, Maël Lansade
article
2022
Resume_court
On a complete weighted Riemannian manifold $(M^n,g,\mu)$ satisfying the doubling condition and the P .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03895228/file/MaVe_new.pdf BibTex
titre
Littlewood-Paley-Stein functionals: an R-boundedness approach
auteur
Thomas Cometx, El Maati Ouhabaz
article
2022
Resume_court
Let L = ∆ + V be a Schrödinger operator with a non-negative potential V on a complete Riemannian .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02884723/file/LPS7.pdf BibTex
titre
REVERSE INEQUALITY FOR THE RIESZ TRANSFORMS ON RIEMANNIAN MANIFOLDS
auteur
Emmanuel Russ, Baptiste Devyver
article
2022
Resume_court
Let M be a complete Riemannian manifold satisfying the doubling volume condition for geodesic balls .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03773356/file/Reverse-Riesz-Devyver-Russ-09-09-2022.pdf BibTex
titre
Interpolation for analytic families of multilinear operators on metric measure spaces
auteur
Loukas Grafakos, El Maati Ouhabaz
article
2022
Resume_court
Let (X j , d j , µ j), j = 0, 1,. .. , m be metric measure spaces. Given 0 < p κ ≤ ∞ for κ = .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03274470/file/Interpolation6-revised.pdf BibTex

2021

Article dans une revue

titre
Existence in critical spaces for the magnetohydrodynamical system in 3D bounded Lipschitz domains
auteur
Sylvie Monniaux
article
Journal of Elliptic and Parabolic Equations, 2021, 7 (2), pp.311-322. ⟨10.1007/s41808-021-00115-y⟩
Resume_court
Existence of mild solutions for the 3D MHD system in bounded Lipschitz domains is established in cri .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s41808-021-00115-y
Accès au texte intégral et bibtex
https://hal.science/hal-03158650/file/mhdHAL.pdf BibTex
titre
A rigidity result for metric measure spaces with Euclidean heat kernel
auteur
Gilles Carron, David Tewodrose
article
Journal de l'École polytechnique — Mathématiques, 2021, 9, pp.101-154. ⟨10.5802/jep.179⟩
Resume_court
We prove that a metric measure space equipped with a Dirichlet form admitting an Euclidean heat kern .....
typdoc
Article dans une revue
DOI
DOI : 10.5802/jep.179
Accès au bibtex
https://arxiv.org/pdf/1912.10759 BibTex
titre
Integrability of the sub-Riemannian mean curvature at degenerate characteristic points in the Heisenberg group
auteur
Tommaso Rossi
article
Advances in Calculus of Variation, 2021, 16 (1), pp.99-110. ⟨10.1515/acv-2020-0098⟩
Resume_court
We address the problem of integrability of the sub-Riemannian mean curvature of an embedded hypersur .....
typdoc
Article dans une revue
DOI
DOI : 10.1515/acv-2020-0098
Accès au texte intégral et bibtex
https://hal.science/hal-02960528/file/mean_curv.pdf BibTex
titre
Heat content asymptotics for sub-Riemannian manifolds
auteur
Luca Rizzi, Tommaso Rossi
article
Journal de Mathématiques Pures et Appliquées, 2021, 9 (148), pp.267--307. ⟨10.1016/j.matpur.2020.12.004⟩
Resume_court
We study the small-time asymptotics of the heat content of smooth non-characteristic domains of a ge .....
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.matpur.2020.12.004
Accès au texte intégral et bibtex
https://hal.science/hal-02563090/file/S0021782420302014.pdf BibTex
titre
Hardy spaces for boundary value problems of elliptic systems with block structure
auteur
Pascal Auscher, Moritz Egert
article
The Journal of Geometric Analysis, 2021, ⟨10.1007/s12220-021-00608-1⟩
Resume_court
We present recent results on elliptic boundary value problems where the theory of Hardy spaces assoc .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s12220-021-00608-1
Accès au texte intégral et bibtex
https://hal.science/hal-03087021/file/AE-forGW-revised.pdf BibTex
titre
Solvability in weighted Lebesgue spaces of the divergence equation with measure data
auteur
Laurent Moonens, Emmanuel Russ
article
Studia Mathematica, 2021, 259 (3), pp.305-326. ⟨10.4064/sm200313-16-9⟩
typdoc
Article dans une revue
DOI
DOI : 10.4064/sm200313-16-9
Accès au bibtex
https://arxiv.org/pdf/2003.07265 BibTex
titre
Littlewood-Paley-Stein Functions for Hodge-de Rham and Schrödinger Operators
auteur
Thomas Cometx
article
The Journal of Geometric Analysis, In press, ⟨10.1007/s12220-020-00569-x⟩
Resume_court
We study the Littlewood-Paley-Stein functions associated with Hodge-de Rham and Schrödinger operato .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s12220-020-00569-x
Accès au texte intégral et bibtex
https://hal.science/hal-02416797/file/main.pdf BibTex

Pré-publication, Document de travail

titre
Limits of manifolds with a Kato bound on the Ricci curvature
auteur
Gilles Carron, Ilaria Mondello, David Tewodrose
article
2021
Resume_court
We study the structure of Gromov-Hausdorff limits of sequences of Riemannian manifolds $\{(M_\alpha^ .....
typdoc
Pré-publication, Document de travail
Accès au bibtex
https://arxiv.org/pdf/2102.05940 BibTex
titre
Conical square functionals on Riemannian manifolds
auteur
Thomas Cometx
article
2021
Resume_court
Let $L = \Delta + V$ be Schrödinger operator with a non-negative potential $V$ on a complete Rieman .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-03098420/file/main.pdf BibTex

2020

Article dans une revue

titre
EUCLIDEAN VOLUME GROWTH FOR COMPLETE RIEMANNIAN MANIFOLDS
auteur
Gilles Carron
article
Milan Journal of Mathematics, 2020, ⟨10.1007/s00032-020-00321-8⟩
Resume_court
We provide an overview of technics that lead to an Euclidean upper bound on the volume of geodesic b .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s00032-020-00321-8
Accès au texte intégral et bibtex
https://hal.science/hal-02502010/file/survey.pdf BibTex
titre
On p-elliptic divergence form operators and holomorphic semigroups
auteur
Moritz Egert
article
Journal of Evolution Equations, 2020, 20 (3), pp.705-724. ⟨10.1007/s00028-019-00537-1⟩
Resume_court
Second order divergence form operators are studied on an open set with various boundary conditions. .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s00028-019-00537-1
Accès au texte intégral et bibtex
https://hal.science/hal-01961907/file/p-elliptic_revised.pdf BibTex
titre
Branching geodesics in sub-Riemannian geometry
auteur
Thomas Mietton, Luca Rizzi
article
Geometric And Functional Analysis, 2020, 30, pp.1139 - 1151. ⟨10.1007/s00039-020-00539-z⟩
Resume_court
In this note, we show that sub-Riemannian manifolds can contain branching normal minimizing geodesic .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s00039-020-00539-z
Accès au texte intégral et bibtex
https://hal.science/hal-02493682/file/branching-v8.pdf BibTex
titre
Geometric inequalities for manifolds with Ricci curvature in the Kato class
auteur
Gilles Carron
article
Annales de l'Institut Fourier, 2020, 69 (7), pp.3095--3167. ⟨10.5802/aif.3346⟩
Resume_court
We obtain an Euclidean volume growth results for complete Riemannian manifolds satisfying a Euclidea .....
typdoc
Article dans une revue
DOI
DOI : 10.5802/aif.3346
Accès au bibtex
https://arxiv.org/pdf/1612.03027 BibTex
titre
Bakry-Émery curvature and model spaces in sub-Riemannian geometry
auteur
Davide Barilari, Luca Rizzi
article
Mathematische Annalen, 2020, 377 (1-2), pp.435-482. ⟨10.1007/s00208-020-01982-x⟩
Resume_court
We prove comparison theorems for the sub-Riemannian distortion coefficients appearing in interpolati .....
typdoc
Article dans une revue
DOI
DOI : 10.1007/s00208-020-01982-x
Accès au bibtex
https://arxiv.org/pdf/1906.08307 BibTex
titre
The Kato square root problem on locally uniform domains
auteur
Sebastian Bechtel, Moritz Egert, Robert Haller-Dintelmann
article
Advances in Mathematics, 2020, 375, pp.107410. ⟨10.1016/j.aim.2020.107410⟩
Resume_court
We obtain the Kato square root estimate for second order elliptic operators in divergence form with .....
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.aim.2020.107410
Accès au texte intégral et bibtex
https://hal.science/hal-03318374/file/kato.pdf BibTex

Pré-publication, Document de travail

titre
SOLVABILITY IN WEIGHTED LEBESGUE SPACES OF THE DIVERGENCE EQUATION WITH MEASURE DATA
auteur
Laurent Moonens, Emmanuel Russ
article
2020
Resume_court
In the following paper, one studies, given a bounded, connected open set Ω ⊆ R n , κ > 0, a pos .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02508132/file/Moonens-Russ-Submission-March-2020.pdf BibTex
titre
The square root of a parabolic operator
auteur
El Maati Ouhabaz
article
2020
Resume_court
Let L(t) = −div (A(x, t)∇ x) for t ∈ (0, τ) be a uniformly elliptic operator with boundary co .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02871224/file/Kato-final.pdf BibTex

2019

Pré-publication, Document de travail

titre
Hardy spaces on Riemannian manifolds with quadratic curvature decay
auteur
Baptiste Devyver, Emmanuel Russ
article
2019
Resume_court
Let (M, g) be a complete Riemannian manifold. Assume that the Ricci curvature of M has quadratic dec .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02320652/file/DR-05-11-2020.pdf BibTex
titre
Bernstein inequalities via the heat semigroup
auteur
Rafik Imekraz, El Maati Ouhabaz
article
2019
Resume_court
We extend the classical Bernstein inequality to a general setting including Schrödinger operators a .....
typdoc
Pré-publication, Document de travail
DOI
DOI : 10.1007/s00208-021-02221-7
Accès au texte intégral et bibtex
https://hal.science/hal-02303134/file/Bernstein-multiplierv16.pdf BibTex
titre
Comparison theorems on H-type sub-Riemannian manifolds
auteur
Fabrice Baudoin, Erlend Grong, Gianmarco Molino, Luca Rizzi
article
2019
Resume_court
On H-type sub-Riemannian manifolds we establish sub-Hessian and sub-Laplacian comparison theorems wh .....
typdoc
Pré-publication, Document de travail
Accès au bibtex
https://arxiv.org/pdf/1909.03532 BibTex
titre
A note on eigenvalues estimates for one-dimensional diffusion operators
auteur
Michel Bonnefont, Aldéric Joulin
article
2019
Resume_court
Dealing with one-dimensional diffusion operators, we obtain upper and lower variational formulae on .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02138739/file/BJ_final.pdf BibTex
titre
SHARP SPECTRAL MULTIPLIERS WITHOUT SEMIGROUP FRAMEWORK AND APPLICATION TO RANDOM WALKS
auteur
Peng Chen, El Maati Ouhabaz, Adam Sikora, Lixin Yan
article
2019
Resume_court
In this paper we prove spectral multiplier theorems for abstract self-adjoint operators on spaces of .....
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.science/hal-02072126/file/New20190107BeyondSemigroup.pdf BibTex

2018

Pré-publication, Document de travail

titre
H-type foliations
auteur
Fabrice Baudoin, Erlend Grong, Gianmarco Molino, Luca Rizzi
article
2018
typdoc
Pré-publication, Document de travail
Accès au bibtex
BibTex